# SDR V0XD20220913001

- Difficulty date: September 13, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 45612
- Aircraft time: 40,067 hours, 31,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION ON LH FLOOR SILL STR 15L  BETWEEN FR 58- FR 60. CORRECTIVE ACTION: REMOVED AND REPLACED SUPPORT, FLOOR SILL AND SPLICE ON LH FR 58- FR 60 STR 15L IAW EMB 145 SRM 51-40-02.
